MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLT, Ø 4.8MM RC, SLACTIVE® 10 MM, ROXOLI; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLT, Ø 4.8MM RC, SLACTIVE® 10 MM, ROXOLI; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.7310G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 30, failure occurred upon insertion.Details of surgery: primary stability not achieved, implant surface not completely covered with bone, ridge augmentation and immediate extraction site.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.

Brand Name
BLT, Ø 4.8MM RC, SLACTIVE® 10 MM, ROXOLI
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key25489662
Report Number0009613348-2026-008977
Device Sequence Number9930587
Product Code DZE
UDI-Device Identifier07630031730411
UDI-Public07630031730411
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140878
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021.7310G
Device Lot NumberPKT25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/12/2026
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale